An algorithm with performance guarantee for the Online Container Relocation Problem

Document type :
Journal articles
Complete list of metadatas

https://hal-emse.ccsd.cnrs.fr/emse-01517338
Contributor : Dominique Feillet <>
Submitted on : Wednesday, May 3, 2017 - 9:27:29 AM
Last modification on : Thursday, March 28, 2019 - 3:07:41 AM

Identifiers

  • HAL Id : emse-01517338, version 1

Citation

Elisabeth Zehendner, Dominique Feillet, Patrick Jaillet. An algorithm with performance guarantee for the Online Container Relocation Problem. European Journal of Operational Research, Elsevier, 2017, 259 (1), pp.48-62. ⟨emse-01517338⟩

Share

Metrics

Record views

149